EconPapers    
Economics at your fingertips  
 

Inverse stochastic orders and generalized Gini functionals

Fabio Maccheroni, Pietro Muliere and Claudio Zoli ()

Metron - International Journal of Statistics, 2005, vol. LXIII, issue 3, 529-559

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
https://www.dss.uniroma1.it/RePec/mtn/articoli/2005-3-13.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtn:ancoec:si13

Access Statistics for this article

More articles in Metron - International Journal of Statistics from Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome
Bibliographic data for series maintained by Marco Alfo' ().

 
Page updated 2022-10-31
Handle: RePEc:mtn:ancoec:si13